# SDR REXA2018100200925

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 12,025 hours, 8,200 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: GG670950317
- Part serial: 566842
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT THROUGH 10,000'THE FWD FA BRIEFLY SMELLED ELECTRICAL SMOKE IN THE GALLEY. THEN SHE NOTICED THAT HEAT WAS COMING OUT OF THE VENTS AS IF THE GALLEY HEATER SWITCH WAS ON. THEIR GALLEY HEATER SWITCH WAS FOUND TO BE NON-RESPONSIVE. I OPENED CIRCUIT BREAKERS 2F11 AND 2B11 AND THE HEAT DISAPPEARED INDICATING THE GALLEY HEATER HAS FAULTED OR SHORTED ON. DEFERRED GALLEY HEAT IAW MEL 21-40-1. CB PULLED & COLLARED, PLACARD INSTALLED, MOC NOTIFIED 97766. R&R GALLEY HEATER IAW AMM 21-23-64 OPS CHECK GOOD, PLACARD REMOVED, MM02 UPDATED, MXC NOTIFIED 95974
